# SDR DALA2016052804290

- Difficulty date: May 27, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE DENTS ON EXTERNAL SKIN BETWEEN BEAMS 4 AND 5 AT FORWARD CARGO COMPARTMENT.  REPAIRED IAW SRM 53-31-02.
